# SDR SWAA072307

- Difficulty date: May 8, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 33,738 hours, 27,788 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543139
- Part serial: A30962059
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT CRUISE FLIGHT DECK L1 WINDOW ARCHED AND CRACKED.  REMOVED AND REPLACED L1 WINDOW PER MM.
